MAUDE Adverse Event Report: ORTHOFIX MEDICAL INC BONE GROWTH STIMULATOR; PHYSIOSTIM

ORTHOFIX MEDICAL INC BONE GROWTH STIMULATOR; PHYSIOSTIM
Model Number 5302
Health Effect - Clinical Codes Burn(s) (1757); Discomfort (2330)
Date of Event 11/03/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Information provided states that patient had surgery on (b)(6) 2020 to repair a displaced fracture of fifth metatarsal in her right foot.Patient began treating 3 hours per day with physiostim device from (b)(6) 2020 to (b)(6) 2020.Patient experienced discomfort and removed bandages.Patient believes that the physiostim unit had burned her foot.Patient contacted surgeon and was admitted to hospital for iv antibiotic treatments for 2 days.

Brand Name
BONE GROWTH STIMULATOR
Common Device Name
PHYSIOSTIM
Manufacturer (Section D)
ORTHOFIX MEDICAL INC
3451 plano parkway
lewisville TX 75056
MDR Report Key10955637
Report Number2183449-2020-00010
Device Sequence Number16304169
Product Code LOF
UDI-Device Identifier18257200131969
UDI-Public18257200131969
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P850007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5302
Device Catalogue Number655302-0001
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/05/2020
Initial Report FDA Received Date12/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age44 YR